# SDR FDEA201901100079

- Difficulty date: January 10, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,438 hours, 19,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: ADA84131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIOGRAPHY INSPECTION CARRIED OUT AND FOUND CRACK APPROX IMATELY 1" IN LENGTH AT STA 6-0 LONGERON 1 LEFT AT AFT CENTER SPLICE BETWEEN FASTENER 5 AND 6 AS MARKED. MAIN DECK CABIN AT STATION 6-0 LONGERON 1 LEFT AT AFT CENTRE CRACKED SPLICE REMOVED AS PER SRM 51-31-01-0G. NEW SPLICE FABRICATED AS PER DRAWING ADA 8413 REV B, FABRICATED NEW SPLICE PROTECTED AND PAINTED AS PER SRM 51-21-01-0G. NEW FABRICATED SPLICE INSTALLED PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
